# SDR WX0A2021122773906

- Difficulty date: December 24, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N294NV
- Make and model: Airbus A320-214
- Aircraft serial: 4941
- Aircraft time: 28,053 hours, 17,279 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Low Pressure
- Location: L2
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AT 1450 PSI / SERVICED L2 DOOR DOOR DAMPER AND EMERGENCY OPERATION CYLINDER TO 1700 PSI, ADDED 250 PSI, LEAK CHECK GOOD, W/REF TO AMM 52-10-00-614-001-A"
